# SDR SWAA2013092420454

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 23,711 hours, 11,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL CRACKED AT BS 540 UPPER RT OF CENTER LINE.  R & R INTERCOSTAL SRM.
